MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: MASTERLOC CEMENTLESS TI COATED LAT STEM SIZE 3; HIP FEMORAL STEM

MEDACTA INTERNATIONAL SA STEM: MASTERLOC CEMENTLESS TI COATED LAT STEM SIZE 3; HIP FEMORAL STEM
Catalog Number 01.39.203
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 11/14/2023
Type of Reportable Event Serious Injury
Event or Problem Description
At about 5 years and 7 months from the primary, the patient came in reporting pain due to a fractured femur and the cause of the fracture is unknown.The surgeon revised the medacta stem and head with a competitor's products, revised the medacta liner with a medacta liner and implanted a dm converter.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 15 november 2023.Lot 160653: (b)(4) items manufactured and released on 09-may-2016.Expiration date: 2021-04-24.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.

Brand Name
STEM: MASTERLOC CEMENTLESS TI COATED LAT STEM SIZE 3
Common Device Name
HIP FEMORAL STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18267202
Report Number3005180920-2023-00945
Device Sequence Number11751193
Product Code LZO
UDI-Device Identifier07630030885631
UDI-Public07630030885631
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K160289
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/24/2021
Device Catalogue Number01.39.203
Device Lot Number160653
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2023
Initial Report FDA Received Date12/05/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/09/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient RaceWhite